# SDR AALA20060161

- Difficulty date: March 8, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW  EMERGENCY ESCAPE PATH LIGHT BATTERY PACKS THROUGHOUT CABIN INOPERATIVE. REPLACED BATTERY PACKS FOR EMERGENCY ESCAPE PATH LIGHTS THROUGHOUT CABIN. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
